MAUDE Adverse Event Report: ARTHREX, INC. FUSED LHT GD,WOLF,5MMX 406CM 13.4; LIGHT, SURGICAL, FIBEROPTIC

ARTHREX, INC. FUSED LHT GD,WOLF,5MMX 406CM 13.4; LIGHT, SURGICAL, FIBEROPTIC
Model Number FUSED LHT GD,WOLF,5MMX 406CM 13.4
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 07/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an med procedure, the fused light guide, ar-3240-5040, overheated and burned the patient.The customer reported that the side where the scope connected to the guide, was hot.Additional information provided 8/13/2020: procedure occurred on (b)(6) 2020.There was no rep present.The burn was noticed after the case; no photos are available.The patient is currently under observation.

Brand Name
FUSED LHT GD,WOLF,5MMX 406CM 13.4
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10441833
Report Number1220246-2020-02075
Device Sequence Number11755958
Product Code FST
UDI-Device Identifier00888867029415
UDI-Public00888867029415
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K901035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFUSED LHT GD,WOLF,5MMX 406CM 13.4
Device Catalogue NumberAR-3240-5040
Device Lot NumberWO144733
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;